Alert archive / Illinois / Tornado Warnings in 2015
Tornado Warning 28, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Jun 22, 2015, 11:43 PM CDT for Iroquois County, Kankakee County, Illinois. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2015, 11:43 PM CDT (04:43 UTC)
- Expired
- Jun 23, 2015, 12:09 AM CDT
- In force
- 26 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Iroquois County, IL, Kankakee County, IL
The radar
The Chicago radar (KLOT), 72 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 8:17 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2126 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1194 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 17.2
The text
As transmitted, in the capitals the NWS used until 2016.
805
WFUS53 KLOT 230443
TORLOT
ILC075-091-230530-
/O.NEW.KLOT.TO.W.0028.150623T0443Z-150623T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1143 PM CDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL KANKAKEE COUNTY IN NORTHEASTERN ILLINOIS...
NORTH CENTRAL IROQUOIS COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1230 AM CDT
* AT 1143 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR HERSCHER...OR 11 MILES SOUTHWEST OF
KANKAKEE...MOVING EAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
CLIFTON AND CHEBANSE AROUND 1200 AM CDT.
AROMA PARK AROUND 1210 AM CDT.
THIS INCLUDES... KANKAKEE COUNTY FAIRGROUNDS AND SPEEDWAY.
INCLUDING THE FOLLOWING INTERSTATE...
I-57 BETWEEN MILE MARKERS 294 AND 306.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4094 8804 4107 8795 4106 8774 4085 8786
TIME...MOT...LOC 0443Z 280DEG 21KT 4102 8804
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
RODRIGUEZ2 follow-up statements
637
WWUS53 KLOT 230451
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1151 PM CDT MON JUN 22 2015
ILC075-091-230530-
/O.CON.KLOT.TO.W.0028.000000T0000Z-150623T0530Z/
KANKAKEE IL-IROQUOIS IL-
1151 PM CDT MON JUN 22 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR SOUTH
CENTRAL KANKAKEE AND NORTH CENTRAL IROQUOIS COUNTIES...
AT 1150 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR CHEBANSE...OR 9
MILES SOUTHWEST OF KANKAKEE...MOVING EAST AT 25 MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...LAW ENFORCEMENT CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
CLIFTON AND CHEBANSE AROUND 1200 AM CDT.
AROMA PARK AROUND 1210 AM CDT.
THIS INCLUDES... KANKAKEE COUNTY FAIRGROUNDS AND SPEEDWAY.
INCLUDING THE FOLLOWING INTERSTATE...
I-57 BETWEEN MILE MARKERS 294 AND 306.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4094 8804 4107 8795 4106 8774 4085 8786
TIME...MOT...LOC 0450Z 280DEG 21KT 4101 8798
TORNADO...OBSERVED
HAIL...<.75IN
$$
RODRIGUEZ026
WWUS53 KLOT 230509
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1209 AM CDT TUE JUN 23 2015
ILC075-091-230518-
/O.CAN.KLOT.TO.W.0028.000000T0000Z-150623T0530Z/
KANKAKEE IL-IROQUOIS IL-
1209 AM CDT TUE JUN 23 2015
...THE TORNADO WARNING FOR SOUTH CENTRAL KANKAKEE AND NORTH CENTRAL
IROQUOIS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHEASTERN
ILLINOIS.
LAT...LON 4094 8804 4107 8795 4106 8774 4085 8786
TIME...MOT...LOC 0506Z 280DEG 21KT 4099 8784
$$
RODRIGUEZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jun 22, 9:57 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 22, 9:57 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
957 PM CDT MON JUN 22 2015
.MESOSCALE DISCUSSION...
703 PM CDT
CONTINUE TO MONITOR THUNDERSTORM TRENDS ACROSS THE AREA...IN
PARTICULAR ACROSS FAR WESTERN AND NORTH CENTRAL ILLINOIS.
LATEST RADAR TRENDS WOULD SUGGEST THAT SUBSTANTIAL INSTABILITY
AND MORE THAN SUFFICIENT BULK SHEAR IN PLACE IS ALLOWING FOR
ORGANIZED DEVELOPMENT WITH ROTATING UPDRAFTS...WITH THUNDERSTORMS
THAT ARE APPROACHING THE FAR WESTERN CWA. HOWEVER...OVER THE LAST
HOUR...THE CURRENT THUNDERSTORMS HAVE STRUGGLED TO MAINTAIN THEIR
INTENSITY. MAIN STORM OF FOCUS AT THE MOMENT IS MOVING EAST
SOUTHEAST THROUGH WHITESIDE COUNTY INTO LEE AND OGLE. THIS STORM
HAS MAINTAINED ITSELF FOR THE LAST HOUR AND EXHIBITED MID LEVEL
ROTATION...BUT WITH ITS MAIN CORE STRUGGLING TO PERSIST. THIS IS
LIKELY OWING TO THE STOUT CAP/WARM AIR ALOFT...WHICH IS ALSO
LIMITING OVERALL COVERAGE OF ANY STRONG/SEVERE STORMS.
HOWEVER...PER AMDAR SOUNDINGS...CAP HAS ERODED SIGNIFICANTLY IN
THE NEAR TERM AND WILL LIKELY CONTINUE TO SHOW THIS TREND OVER THE
NEXT COUPLE OF HOURS.
AN ERODING CAP WITH MID LEVEL ENERGY STILL PUSHING OVER STRONG
LOW LEVEL CONVERGENCE ALONG EASTWARD MOVING FRONTAL
BOUNDARY...WILL LIKELY ALLOW FOR INCREASING INTENSITY OF CURRENT
STORMS AND COULD ALLOW FOR COVERAGE TO ALSO BEGIN INCREASING.
DISCRETE THUNDERSTORM DEVELOPMENT WILL LIKELY BE MORE FAVORED IN
THE NEAR TERM WITH THE MAIN THREAT OF SEVERE STORMS LIKELY ACROSS
THE WATCH BOX. LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO BE
THE MAIN THREATS BUT STRONG LOW LEVEL HELICITY IN THE PRESENCE OF
SEVERAL LOW LEVEL FOCI...A FEW TORNADOES WILL ALSO BE POSSIBLE.
CONFIDENCE WITH THE EVOLUTION OF CURRENT AND EXPECTED STORMS IN
THE NEAR TERM IS LOWER...BUT LIKELY SCENARIO IS FOR THESE STORMS
TO CONGEAL INTO A FORWARD PROPAGATING MCS WITH WIND AND HEAVY
RAINFALL THE MAIN THREAT. ESPECIALLY AS CURRENT PWATS OF AROUND
2.0 INCHES JUST WEST OF THE CWA...WILL SHIFT EAST ACROSS THE CWA
LATER THIS EVENING.
RODRIGUEZ
&&
.SHORT TERM...
234 PM CDT
TUESDAY THROUGH THURSDAY...
ANTI-CYCLONIC SFC RIDGE WILL BE SLIDING
SOUTHEAST ACROSS THE UPPER MIDWEST...WITH THE LEADING EDGE PRODUCING
A WEAK PRESSURE GRADIENT. THIS WILL ALLOW WINDS TO QUICKLY VEER
NORTH/NORTHEAST AND LIKELY BRING SLIGHTLY COOLER AIR INTO NORTHEAST
IL TUE. A FRONTAL BOUNDARY WILL BRING DRIER AIR AND P-CLOUDY SKIES
TO THE FORECAST AREA FOR TUE...WITH TEMPS HOLDING ARND 80 TO THE LOW
80S. WITH A WEAK GRADIENT EXPECTED TUE AFTN...A LAKE BREEZE MAY
DEVELOP AND COOL TEMPS IN THE AFTN NEAR LAKE MICHIGAN.
PROGRESSIVE FLOW REMAINS ALOFT...WHICH WILL HELP TO FLUSH THE SFC
RIDGE EAST BY EARLY WED. THE QUASI-STATIONARY FRONTAL BOUNDARY WILL
BEGIN TO WORK BACK NORTH EARLY WED...WITH MOISTURE POOLING NORTH
ALONG RETURN FLOW FROM THE WESTERN SFC RIDGE ACROSS THE SOUTHEASTERN
CONUS. GUIDANCE CONTINUES TO POINT TOWARDS YET ANOTHER SFC LOW
DEVELOPING ACROSS THE SOUTHERN PLAINS...THEN LIFTING NORTHEAST
TOWARDS THE WESTERN GREAT LAKES LATE WED EVE.
PRECIP CHANCES WILL STEADILY INCREASE AS LLVL MOISTURE RAMPS UP WED
AFTN/EVE. WIND FIELDS CONTINUE TO LOOK IMPRESSIVE WED EVE ACROSS THE
FORECAST AREA...AS A DYNAMIC MID-LVL VORT RIDES EAST ALONG THE ZONAL
FLOW AT 500MB. GIVEN THE BUOYANT ATMOSPHERE WED NGT...AND THE
POTENTIAL FOR DEVELOPMENT OF AN MCS WITH THE NEXT WAVE...SEEMS
FAVORABLE THAT HEAVY RAINFALL OR FLASH FLOODING REMAINS A MAIN
CONCERN. THIS CONVECTIVE ACTIVITY WILL THEN LIKELY PUSH THE FRONTAL
BOUNDARY BACK TO THE SOUTH...OR AT LEAST IN THE FAR SOUTHERN CWFA
THUR. WILL CONTINUE THE MENTION OF PRECIP ACROSS THE ENTIRE FORECAST
AREA THUR...ALTHOUGH COULD SEE THE CONVECTIVE/PRECIP CHANCES
SHIFTING SOUTH AWAY FROM THE WISC/IL STATELINE.
TEMPS WED/THUR WILL WARM BACK INTO THE LOW/MID 80S. WINDS MAY REMAIN
SLIGHTLY EASTERLY/SOUTHEASTERLY WED ACROSS FAR NORTHEAST IL...AND
COULD KEEP TEMPS SLIGHTLY COOLER WITH A MARINE LAYER BLEEDING
INLAND.
BEACHLER
&&
.LONG TERM...
239 PM CDT
WEDNESDAY NIGHT THROUGH MONDAY...
NUMERICAL MODELS CONTINUE TO EVOLVE UPPER PATTERN SIGNIFICANTLY LATE
WEEK AND THIS WEEKEND AS AN UPPER RIDGE BUILDS OVER WESTERN NORTH
AMERICA WITH A TROUGH CARVING OUT OVER THE GREAT LAKES. THIS
DEVELOPING HIGH AMPLITUDE PATTERN WILL CAUSE TWO IMPORTANT SHIFTS IN
OUR SENSIBLE WEATHER FOR LATE WEEK AND BEYOND. FIRST... NORTHWEST
FLOW ALOFT WILL ENABLE MUCH COOLER CONDITIONS COMPARED TO SEASONAL
AVERAGES FOR LATE JUNE. THIS WILL BE ESPECIALLY THE CASE FRIDAY AS
COOLER AIR VIA NORTHEASTERLY FLOW BEHIND A DEPARTING COLD FRONT AND
AHEAD OF WEAK HIGH PRESSURE MAY NOT ALLOW TEMPS TO REACH 70 RIGHT
ALONG THE LAKE MICHIGAN SHORE... CLOSE TO 15 DEGREES BELOW THE
AVERAGE MAX TEMPS. HIGH TEMPS ARE LOOKING TO REMAIN IN THE 70S SAT-
MON.
AND THE SECOND IMPORTANT SHIFT IN OUR SENSIBLE WEATHER FOR LATE WEEK
AND THE WEEKEND... WHILE EACH DAY WILL WARRANT MENTION OF SHOWERS AND
THUNDERSTORMS IN THE FORECAST... WITH HIGH AMPLITUDE NORTHWEST FLOW
ALOFT... THE NATURE OF THE RAIN AND RAIN PRODUCING SYSTEMS WILL BE
DRASTICALLY DIFFERENT THEN WHAT WE HAVE EXPERIENCED THE PAST 2
WEEKS. THE UPSHOT WILL BE BRIEFER DURATION LIGHTER RAINFALL EVENTS.
NOT THAT A MOMENTARY HEAVIER SHOWER WONT BE POSSIBLE... (IT STILL
WILL)... BUT FLOODING RAINS APPEAR UNLIKELY AS GULF MOISTURE GETS
CUT OFF. THIS WILL ALLOW FOR AREA RIVERS TO CONTINUE TO FALL.
ED F
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 03Z...
* TSRA MAINLY EAST/SOUTH OF ORD/MDW THROUGH LATE EVENING...
CLOSEST TO MDW.
* PATCHY MVFR CIGS AROUND 2500 FT THROUGH LATE EVE.
* COLD FRONT PASSES 0430-0530Z...WIND SHIFT TO WEST-NORTHWEST AND
SHRA/TSRA THREAT ENDS.
* NORTHEAST WINDS LIKELY TUESDAY AFTERNOON.
RATZER
//DISCUSSION...UPDATED 03Z...
CLUSTER OF SEVERE THUNDERSTORMS PASSING JUST SOUTH OF CHICAGO
TERMINALS AS OF 03Z...WITH ADDITIONAL TSRA OVER SOUTHERN LAKE
MICHIGAN 25-30 NM NORTHEAST OF ORD/MDW. WORST OF ACTIVITY SHOULD
REMAIN EAST/SOUTH OF THESE TERMINALS LATE THIS EVENING...WITH A
FEW ISOLATED SHRA/TSRA STILL POSSIBLE UNTIL COLD FRONT CURRENTLY
MOVING INTO NORTHWEST IL MOVES THROUGH DURING THE 0430Z-0530Z
PERIOD. SEVERE WX...INTENSE LIGHTNING AND TOPS NEARLY 60 KFT WITH
STORMS BETWEEN JOT AND IKK.
WINDS APPEAR TEMPORARILY WEST AT ORD/MDW WITH SOME OUTFLOW FROM
SHRA...BUT WILL LIKELY BACK SOUTHWEST AGAIN FOR A TIME UNTIL
FROPA. WINDS SHIFT WEST-NORTHWEST BEHIND FRONT.
RATZER
PREVIOUS DISCUSSION FROM 00Z...
THUNDERSTORMS ARE INCREASING IN COVERAGE OVER EASTERN IA/WESTERN
IL AT 2330Z...IN ASSOCIATION WITH A MID-LEVEL SHORT WAVE
DISTURBANCE. MONITORING OF AMDAR ASCENT SOUNDINGS OVER THE PAST
SEVERAL HOURS HAS INDICATED SLOWLY WEAKENING CAP OVER NORTHERN IL
WITH BOUNDARY LAYER WARMING AND COOLING ALOFT DUE TO LARGE SCALE
ASCENT. WHILE GREATEST POTENTIAL FOR THUNDERSTORMS...ESPECIALLY
SEVERE STORMS...WILL LIKELY REMAIN SOUTH OF TERMINALS...IT DOES
APPEAR THAT TRENDS WILL SUPPORT AT LEAST A BRIEF PERIOD OF TSRA AT
CHICAGO TERMINALS MID-LATE EVENING. HAVE MAINTAINED ONLY A VCTS AT
RFD AS IT LOOKS LIKE MOST ACTIVITY WILL PASS SOUTH OF THE AIRPORT.
SOME PATCHY MVFR CIGS NEAR 2500 FT ALREADY DEVELOPING IN A FEW
SPOTS AND EXPECT CONDITIONS IN/NEAR TSRA TO LOWER TO MVFR
VIS/CIGS. COLD FRONT LOOKS TO PUSH THROUGH TERMINALS LATE THIS
EVENING...WITH TSRA THREAT ENDING 04-05Z.
FORECAST SOUNDINGS INDICATE GOOD DRYING IN LOW LEVELS OVERNIGHT
WITH VFR CONDITIONS EXPECTED THROUGH TUESDAY. MODEST WEST-
NORTHWEST WINDS TO BECOME NORTHWEST BY TUESDAY AM...AND LIKELY
NORTHEAST OFF LAKE MICHIGAN TUESDAY AFTERNOON.
RATZER
//ORD AND MDW CONFIDENCE...UPDATED 03Z...
* MEDIUM-HIGH IN SHRA/TSRA TRENDS AND MVFR CIGS THIS EVE.
* HIGH ALL OTHER ELEMENTS.
RATZER
//OUTLOOK FOR ORD/MDW FOR 12Z WEDNESDAY-12Z MONDAY...UPDATED 00Z...
WEDNESDAY...TSRA LIKELY...ESPECIALLY LATE. SOUTHEAST WINDS.
THURSDAY...CHANCE TSRA. SOUTHEAST WINDS BECOMING NORTHWEST.
FRIDAY...SLIGHT CHANCE TSRA. NORTHEAST WINDS.
SATURDAY...SLIGHT CHANCE TSRA. NORTHEAST WINDS.
SUNDAY...CHANCE TSRA. SOUTHWEST WINDS.
RATZER
&&
.MARINE...
230 PM CDT
CONVECTION THIS EVENING CONTINUES TO ROLL WEST TO EAST
ACROSS THE LAKE...WITH SOME OF THE THUNDERSTORMS BECOMING STRONG OR
SEVERE. THE MAIN CONCERN FROM ANY THUNDERSTORMS WOULD BE WIND GUSTS
IN EXCESS OF 50KT. OTHERWISE THE BETTER MIXING HAS BEEN SLOW TO
DEVELOP WITH WINDS GENERALLY FROM THE SOUTH BETWEEN 10-20KT. CLOSER
TO THE NEARSHORE WATERS WINDS HAVE INCREASED THIS AFTN TO BETWEEN 20-
30KT...AND COULD SEE SOME GALE FORCE GUSTS TO 35KT.
LOW PRESSURE WILL SLIDE EAST ACROSS LAKE SUPERIOR TONIGHT...WITH
HIGH PRESSURE BUILDING IN FROM THE WEST. THIS WILL ALLOW WINDS TO
QUICKLY VEER NORTH WITH A WEAK BUMP IN THE GRADIENT AND WINDS
BRIEFLY INCREASING TO 10-20KT OVERNIGHT. THEN WINDS WILL DIMINISH
TUE...WITH THE GRADIENT WEAKENING. THE FAST WEST TO EAST FLOW WILL
CONTINUE WITH HIGH PRESSURE SHIFTING EAST WED...AND WINDS TURNING
SOUTHERLY. THE GRADIENT APPEARS TO INCREASE YET AGAIN LATE WED/THUR
WITH ANOTHER LOW PRESSURE SYSTEM NEARING LAKE MICHIGAN.
BEACHLER
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...NEARSHORE WATERS
UNTIL 10 PM MONDAY.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Jun 22, 3:17 PM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
317 PM CDT MON JUN 22 2015
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
232030-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
317 PM CDT MON JUN 22 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...THE STRONGEST MAY PRODUCE:
DAMAGING WINDS IN EXCESS OF 70 MPH.
HAIL TO THE SIZE OF GOLFBALLS.
HEAVY RAIN.
FREQUENT CLOUD TO GROUND LIGHTNING.
A LOCALIZED TORNADO THREAT.
AREAS AFFECTED AND TIMING:
SCATTERED STORMS ARE EXPECTED TO DEVELOP FROM SOUTHERN WISCONSIN
THROUGH EASTERN IOWA AND WESTERN ILLINOIS LATE THIS AFTERNOON.
AS THESE MOVE INTO THE OUTLOOK AREA INTO EARLY THIS EVENING THEY
WILL LIKELY INCREASE IN COVERAGE. SEVERE WEATHER WILL BE
POSSIBLE AREAWIDE...WITH A SLIGHTLY HIGHER LIKELIHOOD SOUTH OF
I-88. THE PRIMARY TIMING LOOKS TO BE 5-9 PM WEST OF THE
INTERSTATE 55 CORRIDOR...AND 7 TO 11 PM EAST OF THE INTERSTATE
55 CORRIDOR.
DISCUSSION:
STORMS SHOULD INCREASE IN COVERAGE ACROSS THE REGION BY LATE
AFTERNOON AND ESPECIALLY EARLY THIS EVENING AS THEY MOVE
EAST...WITH LIKELY EXPLOSIVE SEVERE THUNDERSTORM DEVELOPMENT IN
SOME AREAS. A RISK OF LARGE AND DAMAGING HAIL AND DAMAGING WINDS
EXISTS WITH ANY OF THE STORMS DURING THIS TIME. THE DAMAGING
WINDS WILL BE GREATEST WITH ANY ORGANIZED COMPLEX OF
STORMS...WHICH ONE OR TWO IS LIKELY...AGAIN MORE SO SOUTH OF
I-88. A TORNADO OR TWO IS POSSIBLE AS WELL. IN ADDITION...THE
STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS AND
ISOLATED FLOODING PROBLEMS.
MODERATE TO MAJOR FLOODING CONTINUES ON THE PORTIONS OF THE
IROQUOIS RIVER...MODERATE FLOODING CONTINUES ON THE ILLINOIS
RIVER NEAR LA SALLE...AND MINOR TO MODERATE FLOODING CONTINUES
ON PORTIONS OF THE KANKAKEE RIVER.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORMS ARE POSSIBLE AGAIN AS EARLY AS WEDNESDAY...BUT ARE
MORE LIKELY WEDNESDAY NIGHT INTO THURSDAY MORNING. SOME OF THESE
STORMS COULD POTENTIALLY BE SEVERE...THOUGH THE MORE LIKELY
HAZARD WILL PROBABLY BE HEAVY RAINFALL AND THE THREAT OF FLASH
FLOODING.
PORTIONS OF THE IROQUOIS...KANKAKEE...AND ILLINOIS RIVERS WILL
REMAIN IN FLOOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED FOR A PERIOD THIS EVENING.
&&
LMZ740>745-232030-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
317 PM CDT MON JUN 22 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS TODAY WITH THUNDERSTORMS
LIKELY THIS EVENING. SOME OF THE STORMS MAY BE SEVERE AND
PRODUCE WIND GUSTS OVER 50 KT.
STRONG WINDS WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT
LATE THIS MORNING THROUGH THIS EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORMS ARE LIKELY AGAIN WEDNESDAY NIGHT INTO THURSDAY.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-232030-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
317 PM CDT MON JUN 22 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
PERIODS OF THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING...ANY OF
WHICH COULD BE SEVERE AND PRODUCE WIND GUSTS OVER 50 KT.
AREAS OF DENSE FOG WILL CONTINUE THROUGH MID MORNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORMS ARE LIKELY AGAIN WEDNESDAY NIGHT INTO
THURSDAY...ESPECIALLY SOUTHERN PORTIONS OF THE LAKE.
&&
MTF/RC/BEACHLER
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOIn the hours before
Local storm report, Jun 22, 11:03 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1103 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLOOD 5 SE WILMINGTON 41.25N 88.09W
06/22/2015 WILL IL AMATEUR RADIO
IN RITCHIE 6 INCHES OF FLOWING WATER ON IL-102.
&&
BNLocal storm report, Jun 22, 11:06 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1106 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM HAIL 1 W MOROCCO 40.95N 87.47W
06/22/2015 E1.00 INCH NEWTON IN AMATEUR RADIO
NEAR 400 SOUTH AND 500 WEST.
&&
BNLocal storm report, Jun 22, 11:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1111 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM FLOOD LISBON 41.48N 88.48W
06/22/2015 KENDALL IL PUBLIC
FLOWING WATER ON RTE 52 WEST OF RTE 47. APPROX 2-3 INCHES
FLOWING ACROSS THE ROAD.
&&
AKRULLLocal storm report, Jun 22, 11:14 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1114 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM NON-TSTM WND DMG SANDWICH 41.65N 88.62W
06/22/2015 DE KALB IL LAW ENFORCEMENT
SANDWICH POLICE DEPARTMENT WITHOUT POWER. POWERLINES DOWN
ALONG JOLES STREET, 300 E. COLLEGE, CASTLE AND ARNOLD,
WATER AND WOLF.
0355 PM NON-TSTM WND GST JOLIET 41.53N 88.12W
06/22/2015 E48.00 MPH WILL IL AWOS
0405 PM NON-TSTM WND DMG JOLIET 41.53N 88.12W
06/22/2015 WILL IL TRAINED SPOTTER
12 INCH DIAMETER TREE DOWN NEAR RT 59 AND CATON FARM.
0415 PM NON-TSTM WND DMG JOLIET 41.53N 88.12W
06/22/2015 WILL IL NWS EMPLOYEE
6 TO 8 INCH TREE LIMB DOWN...WEST SIDE NEAR COUNTY LINE
ROAD.
0415 PM NON-TSTM WND DMG 2 N JOLIET 41.56N 88.12W
06/22/2015 WILL IL TRAINED SPOTTER
4 TO 10 INCH DIAMETER TREE LIMBS DOWN NEAR LARKIN AND
THEODORE.
0420 PM NON-TSTM WND DMG LOCKPORT 41.59N 88.05W
06/22/2015 WILL IL TRAINED SPOTTER
11 INCH DIAMETER TREE LIMB DOWN NEAR STATE STREET AND
17TH STREET.
0423 PM NON-TSTM WND GST ROMEOVILLE 41.65N 88.09W
06/22/2015 M49.00 MPH WILL IL OFFICIAL NWS OBS
MEASURED 49 MPH AT NWS OFFICE.
0440 PM NON-TSTM WND DMG PLAINFIELD 41.62N 88.20W
06/22/2015 WILL IL PUBLIC
SMALL TREE LIMBS DOWN NEAR VON ESCH ROAD BETWEEN CATON
FARM AND ROUTE 30.
0445 PM NON-TSTM WND DMG 4 E WHEATFIELD 41.19N 86.98W
06/22/2015 JASPER IN TRAINED SPOTTER
6 INCH DIAMETER TREE BLOWN DOWN.
0450 PM NON-TSTM WND DMG JOLIET 41.53N 88.12W
06/22/2015 WILL IL PUBLIC
EASTBOUND I-80 EAST OF LARKIN. LARGE TREE FELL. IDOT AND
ISP ON SCENE. VIA SOCIAL MEDIA.
0720 PM HEAVY RAIN DIXON 41.85N 89.48W
06/22/2015 E2.84 INCH LEE IL PUBLIC
2.84 INCHES OF RAIN IN 30 MINUTES. DIXON, IL ATKINSON RD.
AND ROCK ISLAND BLACK TOP
0720 PM HEAVY RAIN NELSON 41.80N 89.60W
06/22/2015 E3.34 INCH LEE IL PUBLIC
BETWEEN NELSON RD AND CATTLE DRIVE. STANDING WATER IN
STREET.
0730 PM TSTM WND DMG HARMON 41.72N 89.56W
06/22/2015 LEE IL EMERGENCY MNGR
ROOF BLOWN OFF A BUILDING.
0804 PM TSTM WND DMG SUBLETTE 41.64N 89.23W
06/22/2015 LEE IL EMERGENCY MNGR
BARN BLOWN DOWN.
0807 PM TORNADO SUBLETTE 41.64N 89.23W
06/22/2015 LEE IL PUBLIC
TRAILERS FLIPPED ON SIDE, MULTIPLE TREE LIMBS DOWN,
DAMAGE TO TRAILER ROOFS.
0807 PM TORNADO SUBLETTE 41.64N 89.23W
06/22/2015 LEE IL TRAINED SPOTTER
CONFIRMED TORNADO.
0807 PM TSTM WND DMG SUBLETTE 41.64N 89.23W
06/22/2015 LEE IL PUBLIC
WOODHAVEN LAKES. MULTIPLE PEOPLE TRAPPED IN TRAILERS.
POSSIBLE TORNADO.
0819 PM TSTM WND DMG 3 E SUBLETTE 41.64N 89.17W
06/22/2015 LEE IL TRAINED SPOTTER
1 FT. DIAMETER TREE SNAPPED AT BASE. LEE-LASALLE COUNTY
LINE ON RTE 251
0819 PM TSTM WND GST 3 E SUBLETTE 41.64N 89.17W
06/22/2015 E60.00 MPH LEE IL TRAINED SPOTTER
ZERO VISIBILITY WITH 60 MPH GUST AT RTE 251 ON THE
LEE-LASALLE COUNTY LINE
0830 PM FLASH FLOOD 2 N AMBOY 41.75N 89.33W
06/22/2015 LEE IL EMERGENCY MNGR
ROUTE 52 AT ROUTE 30 FLOODED AND IMPASSIBLE.
0835 PM TSTM WND DMG MENDOTA 41.55N 89.12W
06/22/2015 LA SALLE IL TRAINED SPOTTER
DAMAGE TO MEDICAL BUILDING AT MEMORIAL DR, RTE251/52
0835 PM TORNADO 4 SE MENDOTA 41.51N 89.07W
06/22/2015 LA SALLE IL TRAINED SPOTTER
IN TRIUMPH TORNADO ON GROUND.
0905 PM TORNADO 6 N OTTAWA 41.44N 88.84W
06/22/2015 LA SALLE IL PUBLIC
CONFIRMED TORNADO.
0930 PM HEAVY RAIN SENECA 41.30N 88.61W
06/22/2015 M2.00 INCH LA SALLE IL COCORAHS
RAINFALL IN 45 MINUTES.
0948 PM TSTM WND DMG 2 E MAZON 41.24N 88.39W
06/22/2015 GRUNDY IL EMERGENCY MNGR
BUILDING COLLAPSED. EMERGENCY MANAGER AND FIRE DEPARTMENT
ARE HELPING PEOPLE THAT ARE TRAPPED.
0958 PM TORNADO 1 S COAL CITY 41.27N 88.28W
06/22/2015 GRUNDY IL PUBLIC
CONFIRMED TORNADO. MULTIPLE TREES DOWN NEAR I-55/COAL
CITY EXIT.
1000 PM TSTM WND DMG COAL CITY 41.29N 88.28W
06/22/2015 GRUNDY IL EMERGENCY MNGR
MULTIPLE BUILDINGS DAMAGED INCLUDING RESIDENTIAL HOMES.
1014 PM FLOOD OTTAWA 41.35N 88.84W
06/22/2015 LA SALLE IL PUBLIC
4 INCHES OF STANDING WATER ON I-80 NEAR MILEMARKER 95.
1015 PM TORNADO BRAIDWOOD 41.27N 88.22W
06/22/2015 WILL IL PUBLIC
I-55 BLOCKED IN BOTH DIRECTIONS IN BRAIDWOOD IL DUE TO
DOWNED POWER LINES.
1015 PM TSTM WND DMG BRAIDWOOD 41.27N 88.22W
06/22/2015 WILL IL AMATEUR RADIO
I-55 AND REED RD. HIGH TENSION POWER LINES DOWN ACROSS
INTERSTATE. ALL LANES BLOCKED.
1040 PM FLASH FLOOD KANKAKEE 41.12N 87.86W
06/22/2015 KANKAKEE IL EMERGENCY MNGR
FLOODING ACROSS THE ENTIRE COUNTY. MULITPLE ROADS
IMPASSIBLE WITH SOME FLOATING DEBRIS.
1050 PM FLOOD 5 SE WILMINGTON 41.25N 88.09W
06/22/2015 WILL IL AMATEUR RADIO
IN RITCHIE 6 INCHES OF FLOWING WATER ON IL-102.
1058 PM HAIL 1 W MOROCCO 40.95N 87.47W
06/22/2015 E1.00 INCH NEWTON IN AMATEUR RADIO
NEAR 400 SOUTH AND 500 WEST.
1107 PM FLOOD LISBON 41.48N 88.48W
06/22/2015 KENDALL IL PUBLIC
FLOWING WATER ON RTE 52 WEST OF RTE 47. APPROX 2-3 INCHES
FLOWING ACROSS THE ROAD.
&&
BNLocal storm report, Jun 22, 11:16 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1116 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG BOURBONNAIS 41.16N 87.88W
06/22/2015 KANKAKEE IL AMATEUR RADIO
LARGE TREES DOWN AT MEADOWS RD. AND HARVARD
&&
AKRULLLocal storm report, Jun 22, 11:20 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1120 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN 6 ESE MORRIS 41.34N 88.32W
06/22/2015 M1.85 INCH GRUNDY IL COCORAHS
RAINFALL IN THE 2 HOURS.
&&
BNThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:03 PM CDT | Tornado Warning | LOT | Lee | 57 min |
| Jun 22, 7:30 PM CDT | Flash Flood Warning | LOT | LaSalle, Lee, Ogle | 6 hr |
| Jun 22, 7:35 PM CDT | Tornado Warning | LOT | Lee | 40 min |
| Jun 22, 8:03 PM CDT | Tornado Warning | LOT | LaSalle, Lee | 42 min |
| Jun 22, 8:38 PM CDT | Tornado Warning | LOT | LaSalle | 37 min |
| Jun 22, 8:59 PM CDT | Flash Flood Warning | LOT | DeKalb, Grundy, Kendall, LaSalle, Lee | 3 hr |
| Jun 22, 9:06 PM CDT | Tornado Warning | LOT | Grundy, LaSalle | 39 min |
| Jun 22, 9:28 PM CDT | Tornado Warning | LOT | Grundy | 47 min |
| Jun 22, 9:38 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Kankakee, Will | 37 min |
| Jun 22, 9:53 PM CDT | Tornado Warning | LOT | Grundy, Kankakee, Will | 32 min |
| Jun 22, 10:05 PM CDT | Flash Flood Warning | LOT | Grundy, Kendall, Will | 7 hr |
| Jun 22, 10:09 PM CDT | Severe Thunderstorm Warning | LOT | Iroquois, Kankakee, Will | 66 min |
| Jun 22, 10:12 PM CDT | Tornado Warning | LOT | Kankakee | 18 min |
| Jun 22, 10:37 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kankakee, LaSalle, Livingston, Will | 53 min |
| Jun 22, 10:39 PM CDT | Flash Flood Warning | LOT | Grundy, Iroquois, Kankakee, Livingston, Will | 8 hr |
| Jun 22, 11:17 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Kankakee, Livingston | 43 min |
| Jun 22, 11:22 PM CDT | Flash Flood Warning | LOT | Kankakee | 7 hr |
| Jun 22, 11:23 PM CDT | Tornado Warning | LOT | Ford, Iroquois, Kankakee, Livingston | 37 min |
| Jun 22, 11:34 PM CDT | River Flood Warning | LOT | LaSalle | 46 hr |
| Jun 22, 11:50 PM CDT | Areal Flood Warning | LOT | DeKalb, Grundy, Kendall, LaSalle, Lee | 6 hr |
| Jun 23, 3:30 AM CDT | River Flood Advisory | LOT | Grundy | 36 hr |
| Jun 23, 4:54 AM CDT | Areal Flood Warning | LOT | Grundy, Kankakee, Kendall, LaSalle, Lee, Will | 30 hr |
| Jun 23, 6:24 AM CDT | River Flood Warning | LOT | Grundy | 25 hr |
| Jun 23, 3:08 PM CDT | Flash Flood Watch | LOT | Boone, DeKalb, DuPage, Ford, Grundy, Iroquois and 10 more | 44 hr |
Nearby
Tornado Warnings in Illinois, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.